# SDR CALA2025022400434

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 87,512 hours, 11,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L2 M33099 EMER LT BATTERY TEST FAIL   EMER LIGHT BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
